EconPapers    
Economics at your fingertips  
 

Recent Developments of Lyapunov–Type Inequalities for Fractional Differential Equations

Sotiris K. Ntouyas (), Bashir Ahmad () and Theodoros P. Horikis ()
Additional contact information
Sotiris K. Ntouyas: University of Ioannina
Bashir Ahmad: Department of Mathematics, Faculty of Science, King Abdulaziz University
Theodoros P. Horikis: University of Ioannina

A chapter in Differential and Integral Inequalities, 2019, pp 619-686 from Springer

Abstract: Abstract A survey of results on Lyapunov-type inequalities for fractional differential equations associated with a variety of boundary conditions is presented. This includes Dirichlet, mixed, Robin, fractional, Sturm–Liouville, integral, nonlocal, multi-point, anti-periodic, conjugate, right-focal, and impulsive conditions. Furthermore, our study includes Riemann–Liouville, Caputo, Hadamard, Prabhakar, Hilfer, and conformable type fractional derivatives. Results for boundary value problems involving fractional p-Laplacian, fractional operators with nonsingular Mittag–Leffler kernels, q-difference, discrete, and impulsive equations are also taken into account.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-27407-8_24

Ordering information: This item can be ordered from
http://www.springer.com/9783030274078

DOI: 10.1007/978-3-030-27407-8_24

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-27407-8_24